Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Fever, light headedness, dizziness, low appetite, bitter taste in mouth. Treatment?

hi i have a temperature, am light headed and feel dizzy, no appetite and a bitter taste in mouth which has improved since yesterday, a few ago i had a fever and 2 weeks ago i as prescribed anitbiotics for a mild hand infection after falling over but had to stop taking them as they were causing me gastric problems while on holiday
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  582
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for the enquery
u have not completed the course of antibiotic
probably for that fever recurs
so to start an antibiotic
send 2 samples of blood for culture and sensitivity
along with urine R/E and C/S, dual antigen test for malaria
take plenty of water
it may be viral illness also
take paracetamol as and when needed
most of the viral infection goes on its own
if any abnormality detected in the above prescribed test consult ur doctors
get well soon
thank u
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor